skip to Main Content
BCC_Discussion-Forum-Page-Header-new

IMPORTANT: The Bladder Cancer Canada discussion forum is not a substitute for professional medical advice or treatment. The opinions & contents in this forum is for information only and is not reviewed by medical professionals. They are experiences & opinions of patient members like you, and is NOT intended to represent the best or only approach to a situation. Always consult your physician and do not rely solely on the information in this site when making decisions about your health.

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • #8000
    auntybevy
    Participant

    On Thursday I had the second of my three BCGs. Last evening (Saturday) I noticed a rash around the front part of my waist. I know that you should call your Uro if a rash appears but I do not think I can reach him until Tuesday. I have another BCG scheduled for Thursday. Has anyone developed a rash during their treatments?
    Bev

    #16913
    marysue
    Participant

    I haven’t developed any rashes while doing BCG but I strongly suggest that you check with your doctor before having any more to make sure that it is actually a reaction to BCG or shingles. Either way this may affect how many more BCGs you are able to do. You don’t want to end up so sick that you are hospitalized.

    #16923
    KIOWA
    Participant

    I had all kinds of symptoms when I had my BCG. I would let your doc know about it and monitor it. Take pics of the rash if you can. Not for Youtube, for your doc. Or for posterity. The rash may not be due to the BCG so monitor it closely. Good luck, keep us informed.

    Kiowa

    #16924
    Greg
    Participant

    Agree with Ki that you should check with your doc.

    Also, stay out of the poison ivy!

    Greg

    #16925
    Jack Moon
    Keymaster

    A rash appearing, although may not have any thing to do with the treatments, should in my mind after reading the possible side effects of BCG should be reported to your doctor. I personally did not have this occur while taking the treatments.
    http://www.rxlist.com/theracys-drug/patient-images-side-effects.htm#sideeffects
    All the best,
    Jack

    #16926
    auntybevy
    Participant

    Thank you for your replies – update.

    The rash started to spread by Sunday evening so we thought it was wise to go to emergency. (in and out in one hour – amazing) The doctor assured us that the rash was not from the bcg treatments. I spoke to my Uro’s office today and he agreed. I will have my third bcg on Thursday.

    Greg, I am sure I can rule out poison ivy as it is under four inches of ice.

    Bev

    #16928
    marysue
    Participant

    I still suggest that you find out what exactly it is. If it is shingles you will need treatment.

Viewing 7 posts - 1 through 7 (of 7 total)
  • You must be logged in to reply to this topic.
Back To Top